BibTeX record journals/mor/Laan05

download as .bib file

@article{DBLP:journals/mor/Laan05,
  author    = {Dinard van der Laan},
  title     = {Routing Jobs to Servers with Deterministic Service Times},
  journal   = {Math. Oper. Res.},
  volume    = {30},
  number    = {1},
  pages     = {195--224},
  year      = {2005},
  url       = {https://doi.org/10.1287/moor.1040.0131},
  doi       = {10.1287/moor.1040.0131},
  timestamp = {Sun, 28 May 2017 13:24:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/Laan05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier